# SDR COMA0760642

- Difficulty date: November 14, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 15,292 hours, 13,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABCD
- Part serial: 1180
- Condition: Faulty
- Location: Te Flaps
- Part time: 8,874 hours, 7,348 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5086 - FLAPS FAIL ON TAXI OUT.  AIRCRAFT RETURNED TO GATE.  REMOVED AND REPLACED FECU.
